advertisement
Question
Posted by: KR | 2009/10/20

Problem with Periods

Hi Doc

I' ve been on th pill for the last year and always got my period on time however last month my period came a week early and lasted for over a week and i have just got it again 2 weeks early. This is really troubling me, could something seriously be wrong? Please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you have a Gynae check-up. You could have a cyst.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/10/22

I would suggest that you have a Gynae check-up. You could have a cyst.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement